# SDR DXTA2012051404977

- Difficulty date: May 13, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 10,240 hours, 6,331 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bungee
- Part number: 676044710
- Condition: Inoperative
- Part time: 10,240 hours, 6,331 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKING OFF, THE ACFT YAWED NOTICABLY TO THE RT.  IT TOOK APPROXIMATELY ONE THIRD OF THE AVAILABLE LEFT RUDDER TRIM IN ORDER TO CENTER THE SLIP/SKID INDICATOR. ABOUT TEN MINUTES LATER IN CLIMB WITH THE AUTOPILOT ON, THE ACFT MADE A SUDDEN AND LARGE YAW MOVEMENT TO THE LEFT.  MOVING THE RUDDER TRIM BACK TO THE CENTER POSITION CENTERED THE SLIP/SKID INDICATOR. ALSO OF NOTE, WHILE CHECKING RUDDER PEDAL MOVEMENT DURING THE AFTER START CHECKLIST, NOTICED A BINDING WHEN I DEPRESSED THE RIGHT RUDDER PEDAL TO THE FLOOR.  REPEATED THE CHECK AND THERE WAS NO BINDING.  FOUND YAW DAMPER BUNGEE STICKING. REPLACED BUNGEE IAW THE MM CH 27-24-00.  RUDDER CLEARANCE CHECK GOOD.
